Multivalued analysis and operator inclusions
Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Noveishie Dostizheniya, Itogi Nauki i Tekhniki. Seriya "Sovremennye Problemy Matematiki. Noveishie Dostizheniya", Tome 29 (1986), pp. 151-211
Cet article a éte moissonné depuis la source Math-Net.Ru
The basic ideas and methods of the theory of multivalued mappings and operator inclusions are presented. Some applications of this theory to game theory, the theory of dispersive dynamical systems, and the problem of periodic solutions of differential inclusions are considered.
@article{INTD_1986_29_a2,
author = {Yu. G. Borisovich and B. D. Gel'man and A. D. Myshkis and V. V. Obukhovskii},
title = {Multivalued analysis and operator inclusions},
journal = {Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Noveishie Dostizheniya},
pages = {151--211},
year = {1986},
volume = {29},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/INTD_1986_29_a2/}
}
TY - JOUR AU - Yu. G. Borisovich AU - B. D. Gel'man AU - A. D. Myshkis AU - V. V. Obukhovskii TI - Multivalued analysis and operator inclusions JO - Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Noveishie Dostizheniya PY - 1986 SP - 151 EP - 211 VL - 29 UR - http://geodesic.mathdoc.fr/item/INTD_1986_29_a2/ LA - ru ID - INTD_1986_29_a2 ER -
%0 Journal Article %A Yu. G. Borisovich %A B. D. Gel'man %A A. D. Myshkis %A V. V. Obukhovskii %T Multivalued analysis and operator inclusions %J Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Noveishie Dostizheniya %D 1986 %P 151-211 %V 29 %U http://geodesic.mathdoc.fr/item/INTD_1986_29_a2/ %G ru %F INTD_1986_29_a2
Yu. G. Borisovich; B. D. Gel'man; A. D. Myshkis; V. V. Obukhovskii. Multivalued analysis and operator inclusions. Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Noveishie Dostizheniya, Itogi Nauki i Tekhniki. Seriya "Sovremennye Problemy Matematiki. Noveishie Dostizheniya", Tome 29 (1986), pp. 151-211. http://geodesic.mathdoc.fr/item/INTD_1986_29_a2/